Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 366, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On vector fields in the plane with the reflection property
S. Berhanu and J. Hounie.
Trans. Amer. Math. Soc. 366 (2014), 1703-1723
Abstract, references and article information
Full-text PDF
The spectrum of the scattering matrix near resonant energies in the semiclassical limit
Shu Nakamura and Alexander Pushnitski.
Trans. Amer. Math. Soc. 366 (2014), 1725-1747
Abstract, references and article information
Full-text PDF
Simple $G$-graded algebras and their polynomial identities
Eli Aljadeff and Darrell Haile.
Trans. Amer. Math. Soc. 366 (2014), 1749-1771
Abstract, references and article information
Full-text PDF
Cartier modules on toric varieties
Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang.
Trans. Amer. Math. Soc. 366 (2014), 1773-1795
Abstract, references and article information
Full-text PDF
An inverse theorem: When the measure of the sumset is the sum of the measures in a locally compact abelian group
John T. Griesmer.
Trans. Amer. Math. Soc. 366 (2014), 1797-1827
Abstract, references and article information
Full-text PDF
Lyubeznik numbers of monomial ideals
Josep Àlvarez Montaner and Alireza Vahidi.
Trans. Amer. Math. Soc. 366 (2014), 1829-1855
Abstract, references and article information
Full-text PDF
Group radicals and strongly compact cardinals
Joan Bagaria and Menachem Magidor.
Trans. Amer. Math. Soc. 366 (2014), 1857-1877
Abstract, references and article information
Full-text PDF
Delta-structures on mapping class groups and braid groups
A. J. Berrick, E. Hanbury and J. Wu.
Trans. Amer. Math. Soc. 366 (2014), 1879-1903
Abstract, references and article information
Full-text PDF
Singular Neumann problems and large-time behavior of solutions of noncoercive Hamilton-Jacobi equations
Yoshikazu Giga, Qing Liu and Hiroyoshi Mitake.
Trans. Amer. Math. Soc. 366 (2014), 1905-1941
Abstract, references and article information
Full-text PDF
The Brauer semigroup of a groupoid and a symmetric imprimitivity theorem
Jonathan Henry Brown and Geoff Goehle.
Trans. Amer. Math. Soc. 366 (2014), 1943-1972
Abstract, references and article information
Full-text PDF
$C^{k}$-smooth approximations of LUR norms
Petr Hájek and Antonín Procházka.
Trans. Amer. Math. Soc. 366 (2014), 1973-1992
Abstract, references and article information
Full-text PDF
GGS-groups: Order of congruence quotients and Hausdorff dimension
Gustavo A. Fernández-Alcober and Amaia Zugadi-Reizabal.
Trans. Amer. Math. Soc. 366 (2014), 1993-2017
Abstract, references and article information
Full-text PDF
Graded Cartan determinants of the symmetric groups
Shunsuke Tsuchioka.
Trans. Amer. Math. Soc. 366 (2014), 2019-2040
Abstract, references and article information
Full-text PDF
On a one-dimensional $𝛼$-patch model with nonlocal drift and fractional dissipation
Hongjie Dong and Dong Li.
Trans. Amer. Math. Soc. 366 (2014), 2041-2061
Abstract, references and article information
Full-text PDF
Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations
Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva.
Trans. Amer. Math. Soc. 366 (2014), 2063-2087
Abstract, references and article information
Full-text PDF
Volume growth and stochastic completeness of graphs
Matthew Folz.
Trans. Amer. Math. Soc. 366 (2014), 2089-2119
Abstract, references and article information
Full-text PDF
Eisenstein series on affine Kac-Moody groups over function fields
Kyu-Hwan Lee and Philip Lombardo.
Trans. Amer. Math. Soc. 366 (2014), 2121-2165
Abstract, references and article information
Full-text PDF
Stable blow up dynamics for energy supercritical wave equations
Roland Donninger and Birgit Schörkhuber.
Trans. Amer. Math. Soc. 366 (2014), 2167-2189
Abstract, references and article information
Full-text PDF
Divergence of the mock and scrambled Fourier series on fractal measures
Dorin Ervin Dutkay, Deguang Han and Qiyu Sun.
Trans. Amer. Math. Soc. 366 (2014), 2191-2208
Abstract, references and article information
Full-text PDF
Heegaard splittings and singularities of the product map of Morse functions
Kazuto Takao.
Trans. Amer. Math. Soc. 366 (2014), 2209-2226
Abstract, references and article information
Full-text PDF
An asymptotic universal focal decomposition for non-isochronous potentials
C. A. A. de Carvalho, M. M. Peixoto, D. Pinheiro and A. A. Pinto.
Trans. Amer. Math. Soc. 366 (2014), 2227-2263
Abstract, references and article information
Full-text PDF